MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74027283
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348); Joint Disorder (2373)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with medio-lateral instability.The patient underwent a revision surgery to exchange the insert.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 LT 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7067738
Report Number1020279-2017-01138
Device Sequence Number13476222
Product Code JWH
UDI-Device Identifier00885556178416
UDI-Public00885556178416
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Catalogue Number74027283
Device Lot Number13HM08737
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight104